# SDR DHL2007803506

- Difficulty date: May 23, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Skin
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E LWR SKIN INTERNAL DOUBLER CRACKED 0.500" STA XFS 428.000.  REMOVED CRACKED INTERNAL DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED NEW INTERNAL DOUBLER (AL7075T6 0.090") IAW SRM 57-2-0 PG 1 AND CLEANED, TREATED AND PRIMED AREA AND INTERNAL DOUBLER IAW SRM 51-1-8B.  INSTALLED INTERNAL DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
